# SDR 2007UALA04557

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 54,452 hours, 19,940 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 59191
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AFT OF DOOR 2L BETWEEN SEATS 9-13 INOPERATIVE.  REPLACED EEL LAMP CABLE.  OPS CHECKED OKAY.
